MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD LUER-LOK; PISTON SYRINGE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD LUER-LOK; PISTON SYRINGE
Catalog Number 302830
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that syringes were leaking past the plunger.Because a physical sample was not returned, a comprehensive evaluation could not be performed.To support the investigation, three photographs were reviewed by the quality team.Two images depict a syringe containing a red solution with residue visible past the rubber stopper; the third shows the top web of a packaging blister.No additional information could be obtained from the photographs.A device history record review was completed for material number: 302830, lot: 5282805.The review did not identify any quality issues during production that could have contributed to the reported condition, and there were no related quality notifications.All manufacturing processes and final inspections met specification requirements.To date, no other similar events have been reported for this lot.Based on the photographic evidence, the reported condition was corroborated.However, in the absence of the physical sample, a definitive root cause could not be determined.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the bd syringe 20ml ll s/c 48 had leakage past the stopper.The following information was provided by the initial reporter: material#: 302830, batch#: 5282805.Rcc received a complaint via email.The xxxx location thinks they received a bad batch of 20ml syringes, they are all leaking down past the plunger.See info and pics below.Please advise of next steps.Bd, lot: 5282805, exp: 9/30/2030.Reorder number: (b)(4).Additional information: date of event: 10-12-2025.Patient impact: no impact to patient, changed out syringe in iv room before going out to administer to patient at chair side.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23939646
Report Number1911916-2025-00822
Device Sequence Number9038875
Product Code FMF
UDI-Device Identifier00382903028306
UDI-Public(01)00382903028306(11)251015(17)300930(10)5282805
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number302830
Device Lot Number5282805
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date01/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown